MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIM400 Implant Magnet; Cochlear Baha Attract System

Cochlear Bone Anchored Solutions AB BIM400 Implant Magnet; Cochlear Baha Attract System
Model Number 93550
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient reportedly experienced pain at the baha attract magnet site and elected to undergo conversion to an osia implant system.Subsequently, the patient underwent revision surgery on (b)(6) 2026, in order to convert the patient to a transcutaneous osia implant system.During the procedure, the magnet was removed and an implant was placed on the internal fixture.

Brand Name
BIM400 Implant Magnet
Common Device Name
Cochlear Baha Attract System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key50005237
Report Number6000034-2026-02637
Device Sequence Number10457200
Product Code LXB
UDI-Device Identifier09321502025294
UDI-Public(01)09321502025294(10)100987(17)20200331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 07/23/2026
Report Date (Section F) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2020
Device Model Number93550
Device Catalogue Number93550
Device Lot Number100987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2026
Event Location Hospital
Date Report to Manufacturer07/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA07/23/2026